Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on othra evra birth control patch for a few months now and i also wanted to lose weight so i just started today taking hydroxycut hardcore .. i did not think about if it could have any effects on my birth control. please help!!

Loading...

Dear all
I used otrho evra for three and a half years and I used to love it, my boobs got bigger and only sensitive one week a month, but little by little I gained weight ( that didn't come off with dieting and exercise) and got breaktrough bleeding every month after the second patch, my gynecologist and I thought they were yeast infections and treated accordingly, then I started to have mood swings and a slow growing depression then I lost my libido completely and got severe migraines.Then on one occassion the patch came off after extreme hot weather and I felt strange , like I was pregnant, it turns out that I had ovarian cysts, I got treatment for that, and got back to the patch, I experienced swollen and painful legs on long flights and now I have high blood pressure and a heart condition, plus a severe depression that can be related to the high estrogen delivered by the patch. Beware, the side effects can start almost imperceptibly, and you can end up like me no job no home no boyfriend, read up on the patch there are many lawsuits for blood clots and deaths of people.
Ask your doctor and do not use it if you had depression, heart problems, smoke or are over 35yrs plus beware for the slow changes over the years.
Reply

Loading...